Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have pain on right shoulder joint. Diagnosed with mild loss Lordosis. Took Vitamin D. Treatment?

hi doctor i m having continuous pain on my right shoulder joint i had consulted an orthopedic surgeon n got my blood test and mri done there is mild loss lordosis due to spasm in rmi report vitamin D was 10.60 and calcium 8.7mg/dl .doctor has suggested me vitamin D supplement course for this ,even after completing this course i do have pain what further treatment should i go for now?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello.Suplement vitamin D is taken for osteoporosis but has no analgesic effect.
You should go back to your orthopedic surgeon to find out the cause of your shoulder pain.By now, in my opinion, Diclofenac 50 mg thrice a day can be taken for treating shoulder pain. Please consult your local doctor for a prescription.
I wish you good health.
(In case the answer would have been useful please indicate this)
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor